# SDR EIAA980312

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 591025631
- Condition: Cracked
- Location: Rudder
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, RUDDER LEADING EDGE SKIN WAS FOUND CRACKED AT ZR 95.2.  NRC N074.  REPAIRED PER EA DC9-55-009 AND ECRA 935-51-038-1.  (M)
